Homology of spaces of smooth embeddings

M S Weiss

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

It is shown how the methods of the calculus of embeddings can be used to calculate, or help with the calculation of, the homology of spaces of smooth embeddings.

Original languageEnglish
Pages (from-to)499-504
Number of pages6
JournalQuarterly Journal of Mathematics
Volume55
DOIs
Publication statusPublished - 2004

Keywords

  • SPECTRAL SEQUENCE
  • CALCULUS

Cite this

Homology of spaces of smooth embeddings. / Weiss, M S .

In: Quarterly Journal of Mathematics, Vol. 55, 2004, p. 499-504.

Research output: Contribution to journalArticle

Weiss, M S . / Homology of spaces of smooth embeddings. In: Quarterly Journal of Mathematics. 2004 ; Vol. 55. pp. 499-504.
@article{603ee7191e3b4f08807f3ee8ed4cf9a5,
title = "Homology of spaces of smooth embeddings",
abstract = "It is shown how the methods of the calculus of embeddings can be used to calculate, or help with the calculation of, the homology of spaces of smooth embeddings.",
keywords = "SPECTRAL SEQUENCE, CALCULUS",
author = "Weiss, {M S}",
year = "2004",
doi = "10.1093/qmath/hah009",
language = "English",
volume = "55",
pages = "499--504",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Homology of spaces of smooth embeddings

AU - Weiss, M S

PY - 2004

Y1 - 2004

N2 - It is shown how the methods of the calculus of embeddings can be used to calculate, or help with the calculation of, the homology of spaces of smooth embeddings.

AB - It is shown how the methods of the calculus of embeddings can be used to calculate, or help with the calculation of, the homology of spaces of smooth embeddings.

KW - SPECTRAL SEQUENCE

KW - CALCULUS

U2 - 10.1093/qmath/hah009

DO - 10.1093/qmath/hah009

M3 - Article

VL - 55

SP - 499

EP - 504

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

ER -